# SDR JGVR20200309001

- Difficulty date: March 9, 2020
- Submitted: March 9, 2020
- Operation: General aviation
- Aircraft: N437GA
- Make and model: Gulstm GVSP
- Aircraft serial: 1437
- Aircraft time: 6,859 hours, 2,921 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 6,859 hours, 2,921 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATORS (NASJET) DESIGNATOR # N29F20200309001:  WHILE TOWING GULFSTREAM G-IV, N437GA FROM THE RAMP BACK INTO HANGAR, WIND CAUGHT THE UPPER HALF OF THE #1 ENGINE COWL AND SWUNG IT OPEN. THIS RESULTED IN TWISTING THE COWLING RENDERING IT INOPERATIVE. THE AIRCRAFT WAS PULLED THE REST OF THE WAY IN THE HANGAR SO THE COWL COULD BE CLOSED AND INSPECTED. THE #1 ENGINE UPPER COWLING WAS REPAIRED PER AEROSPACE QUALITY RESEARCH & DEVELOPMENT ENGINEERING REPAIR ORDER ERO-966059 REVISION 2. NOTE: ADDITIONAL ATTACHMENTS HAVE BEEN FORWARDED TO 9-AMC-SDR-PROGMGR@FAA.GOV.
